Fuzzy laplace transform on two order derivative and solving fuzzy two order differential equations
Autumn 2010, Volume 2 - Number 4 (15 صفحه - از 279 تا 293)
In this paper, the laplace transform formula on the fuzzy two order derivative is investigated by using the strongly generalized differentiability concept. Then, it is used in a analytic method for fuzzy two order differential equation. The related theorems and properties are proved in detail and the method is illustrated by solving some examples.
- دریافت فایل ارجاع :
- (پژوهیار, , , )